Wed. last week, it seemed that every muscle in my body got sore. I have no idea why. It got worse over the next few days, to the point that I could barey go up and down stairs.
By Thursday, it was had to swallow. Friday, it was difficult to chew.
I have been taking a lot of Tylenol, which seems to calm my muscles down. The soreness mostly goes away, until the Tylenol wears off and I have to take it again.
Sunday, I was doing my daughter's hair and when I started to braid, I realized that my fingers weren't exactly working properly. It's hard to describe, but it was like I couldn't braid all of a sudden. I have long hair and my daughters do too, so I am usually a super fast braider. This time, I had to focus on grabbing the three pieces of hair, and then SLOWLY braid them! The problem was all in my hands; I think it was mainly the GRABBING and TWISTING that I was having a problem with.
Now it's Monday. I woke up this morning and although my muscles were still sore, it was not as bad as the days before.
I'm a Recruiter and I take notes constantly. I was checking someone's references over the phone and when I started to take down notes, it was like I was writing with my left hand (I'm right handed). What was coming onto the paper was chicken scratch, and it was not easy to get it to where I could actually read what I was writing.
I've tried signing my name and it doesn't look like my signature because I can't make my hand move the way it normally does.
I'm not sure if this is due to the muscle tension and soreness in my arms for the last week, but now I'm a little worried.
I seem to be able to type just fine. Very fast, without looking at the keyboard.
I know this could be a lot of things, but has anyone experienced anything like this?
I'm female, age 32. My mother has MS, so this is really making me nervous.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?